| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value
(b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.The customer is concerned with tests results from results obtained of hi.Customer was also concerned with high results obtained of 504 and 399 mg/dl.The customer's expected fasting blood glucose test result range is 300 - 350 mg/dl.Customer stated his blood sugar normally runs high.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a blood test was performed by the customer fasting and produced test result of 487 mg/dl using truemetrix meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 06/23/2018; test strips are expired at time of call.Open vial date is one month.The meter memory was reviewed for previous test result history: result 1:hi 205p(b)(6) fasting; result 2:504mg/dl 123p (b)(6) fasting; result 3:253mg/dl 4:31p (b)(6) fasting; result 4:321mg/dl 153p (b)(6) fasting; result 5:399mg/dl 800p (b)(6) fasting.